AllParentsTalk.com
Latest Pins on Pinterest
  • Follow Me on Pinterest

Forums

Children’s Cough Syrup Recall

February 4, 2013 by bridget in Baby, Kids with 0 Comments
PinExt Childrens Cough Syrup Recallht triaminic jef 130131 wg 300x168 Childrens Cough Syrup Recall

The makers of Triaminic cough syrup for children recalled over 2.3 million units of cough syrup this past week as four children ingested the medication on accident. The recall comes because the child-resistant caps were able to be opened up by these children on their own.

The cough syrups themselves contained acetaminophen, which used correctly helps to reduce fever and pain. But when taken in too large amounts can cause liver injury and even the liver to fail. Some of these cough syrups like the Children’s nighttime syrup contained diphenhydramine which is an antihistamine that can cause cardiac arrest, or even seizures should an overdose occur. Children love to go after these medicines, because of the appealing fruity flavors. And unfortunately in this case the child-resistant cap did not work properly as it should have.

If you happen to have one of the recalled products, follow the instructions provided by Triaminic to return your products.

 

How to Return the Recalled Product

To return a recalled product and obtain a refund, please follow these steps:

  1. Check your Novartis OTC product to see if it has been affected by this recall.Click here for the product list.

  2. Download the appropriate refund form by clicking the attached links: Theraflu®Refund Form and Triaminic® Refund Form.

  3. Please follow the specific instructions on each form to ensure that your request gets processed properly.

For additional information on the recall, please see Triaminic’s site here, to find out exactly what all products are involved in this recall.PinExt Childrens Cough Syrup Recall

Tagged , , , , , , , , , , , , , ,

Share the love

Related Posts

Follow us Here
Recommend on Google
Subscribe
Tweet Tweet
Buffer